MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD
Model Number 102879
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Event or Problem Description
During an impedance check performed for a patient implanted with a permanent evoke spinal cord stimulation (scs), disconnected electrodes were identified.The patient elected for explant of their evoke scs system to resolve the reported event.The impedance check was performed as part of routine device check before performing magnetic resonance imaging (mri).
 
Additional Manufacturer Narrative
Correction: section h6 - component code: originally reported as patient lead (3079), updated to electrical lead/wire (452).Additional information: section d4 - expiration date, unique identifier (udi) #.Section d9 - 9.Date returned to manufacturer, device returned to manufacturer.Section g3 - date received by manufacturer.Section g6 - type of report.Section h4 - device manufacture date.Section h6 - evaluation codes.Section h10 - manufacturer narrative.The event involves two (2) evoke cap12 percutaneous lead kit - 90cm from the same manufactured lot.Details for the second lead below: model #: 102879.Catalog#: 3009.Serial/lot #: (b)(6).Manufacture date: 3/11/2024.Expiration date: 3/11/2026.Two (2) leads were returned and will be referenced as lead 1 for electrodes 1-12 and lead 2 for electrodes 13-24.Visual inspection of lead 1 identified multiple conductor cable breaks at the proximal end of the lead.The lead did not pass functional testing with disconnected electrodes and shorted electrodes identified, confirming the complaint.The functional testing results are consistent with the observed conductor cable damage.The cause of the conductor cable damage to lead 1 is unable to be definitively determined.Lead 2 had no observable damage.The lead did not pass functional testing, with multiple disconnected electrodes and shorted electrodes.The root cause is traced to damage on the distal end of the leads.This cause of damage to the distal lead is not able to be definitively determined.Log files from the event date were reviewed and confirm electrode disconnection of e7 and e14.The evoke scs system clinical manual details impedance as, "an electrode with a cross through it has high impedance (> 4000 o) and may be disconnected.A disconnected electrode shows an impedance of 8 and cannot be used for stimulation.Measurement electrodes that are disconnected will not record valid ecaps.The evoke scs system mri guidelines provides the following language for conditional mri compatibility, "mri compatibility has not been determined for a system where the impedance of the lead shows disconnected or shorted channels.Impedance measurement must be performed to ensure no channels are disconnected or shorted prior to scanning.".

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key22524449
Report Number3021836309-2025-00195
Device Sequence Number8058564
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model Number102879
Device Catalogue Number3009
Device Lot Number9017072934
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale